# SDR AALA20060513

- Difficulty date: August 4, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY EXIT LIGHT AT LEFT NUMBER FOUR DOOR INOPERATIVE.  RELAMPED EMERGENCY EXIT LIGHT AT LEFT NUMBER FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
